# SDR AALA201811139010

- Difficulty date: November 8, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 59,114 hours, 22,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 14WL FAILED A BITE TEST IAW JC 26L00005005.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
